MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e318053387f

Медицинская библиотека · Cornea · 2007

Interaction of doxycycline and warfarin: an enhanced anticoagulant effect.

Hasan Saiyid Akbar

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To highlight the importance of recognizing the increased anticoagulant effect of warfarin associated with use of doxycycline.

DESIGN

Case report.

METHODS

Clinical review describing initial presentation, course, and outcome of one patient who received oral doxycycline for corneal melt while on warfarin in a multi-specialty clinic.

RESULTS

Concomitant use of doxycycline and warfarin resulted in prominent ecchymosis of the upper extremities associated with a marked elevation in the international normalized ratio (INR = 6.5). Discontinuation of doxycycline resulted in reduction of INR to therapeutic levels (INR = 2.3).

CONCLUSIONS

Doxycycline can enhance the anticoagulant effect of warfarin. This is likely due to competitive interaction for albumin binding and possibly inhibition of the cytochrome P-450 system. An increase in plasma levels of free warfarin may result in severe bleeding. It is important to recognize this potential interaction and obtain a complete medication profile prior to initiating doxycycline.

Для цитирования: Hasan Saiyid Akbar. Interaction of doxycycline and warfarin: an enhanced anticoagulant effect.. Cornea. 2007. DOI: 10.1097/ico.0b013e318053387f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.